Volume 8, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Transversely nonsimple knots

Vera Vértesi

Algebraic & Geometric Topology 8 (2008) 1481–1498
Bibliography
1 J S Birman, W W Menasco, Stabilization in the braid groups. II. Transversal simplicity of knots, Geom. Topol. 10 (2006) 1425 MR2255503
2 G Burde, H Zieschang, Knots, de Gruyter Studies in Math. 5, Walter de Gruyter & Co. (2003) MR1959408
3 Y Chekanov, Differential algebra of Legendrian links, Invent. Math. 150 (2002) 441 MR1946550
4 Y Eliashberg, M Fraser, Classification of topologically trivial Legendrian knots, from: "Geometry, topology, and dynamics (Montreal, PQ, 1995)", CRM Proc. Lecture Notes 15, Amer. Math. Soc. (1998) 17 MR1619122
5 J Epstein, D Fuchs, M Meyer, Chekanov–Eliashberg invariants and transverse approximations of Legendrian knots, Pacific J. Math. 201 (2001) 89 MR1867893
6 J B Etnyre, Legendrian and transversal knots, from: "Handbook of knot theory", Elsevier B. V. (2005) 105 MR2179261
7 J B Etnyre, K Honda, Knots and contact geometry. I. Torus knots and the figure eight knot, J. Symplectic Geom. 1 (2001) 63 MR1959579
8 J B Etnyre, K Honda, On connected sums and Legendrian knots, Adv. Math. 179 (2003) 59 MR2004728
9 J B Etnyre, K Honda, Cabling and transverse simplicity, Ann. of Math. $(2)$ 162 (2005) 1305 MR2179731
10 K. Kawamuro, Connect sum and transversely non simple knots arXiv:math/08022585
11 C. Manolescu, P Ozsváth, S Sarkar, A combinatorial description of knot Floer homology arXiv:math/0607691
12 C. Manolescu, P Ozsváth, Z Szabó, D. Thurston, On combinatorial link Floer homology arXiv:math/0610559
13 L L Ng, Computable Legendrian invariants, Topology 42 (2003) 55 MR1928645
14 L L Ng, P. Ozsváth, D. Thurston, Transverse knots distinguished by knot Floer homology arXiv:math/0703446
15 P Ozsváth, Z Szabó, Holomorphic discs, link invariants, and the multi-variable Alexander polynomial arXiv:math/0512286
16 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
17 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. $(2)$ 159 (2004) 1027 MR2113019
18 P Ozsváth, Z Szabó, D Thurston, Legendrian knots, transverse knots and combinatorial Floer homology arXiv:math/0611841
19 J Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) arXiv:math/0607691
20 S. Sarkar, J. Wang, An algorithm for computing some Heegaard Floer homologies arXiv:math/0607777